• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
caitlin12095

Quitting Wellbutrin Cold Turkey?

5 posts in this topic

Posted · Report post  

I had an anxiety attack on Wellbutrin (150 mg split between two 75 mg sr tablets) and my psychiatrist told me to just quit cold turkey. I've been taking it for a month. Is this normal? He said I wouldn't have any withdrawals, but that's not what I've read on these forums. I do not want to go through withdrawals, because stopping this medicine after just starting to feel better is bad enough! Any advice?

Share this post


Link to post
Share on other sites

Posted · Report post  

My doctor said to stop taking Wellbutrin after having a pretty bad anxiety attack. He said there would be no withdrawal, but I'm pretty sure my depression will come back. My dose was 75 mg twice daily, and since him telling me to quit I've taken only one for the past two days. I have the ACT and MME this tuesday through thursay (college standardized testing) and I don't want to be distracted while I'm taking these exams. Should I keep taking 75 mg for the next few days while I'm testing? This dose is not effective for me and I still feel depressed on it. Or should I just quit altogether? I have a feeling that I'll feel more severely depressed if I just quit completely right now.

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi Caitlin.

Unfortunately, we are not professionals here at DF, so we can't give you medical advice. Please call your doctor about these questions, as he/she is the best person to answer them.

Best wishes, and take care.

Share this post


Link to post
Share on other sites

Posted · Report post  

my dr told me to gradually go down on Wellbutrin........

but im gonna quit cold turkey. it makes me seize .

Share this post


Link to post
Share on other sites

Posted · Report post  

I am horrible about remembering my meds. I am on Welbutrin XR, adderall, and Viibryd. Welbutrin is the newest to the mix. When I forget to take it, I slide right back into a nearly diabilitating depression as quickly as 2 days. Even this weekend when out of town I grabbed the wrong bottle and had my other two but forgot the welbutrin bby SUnday I was constantly crying and by Monday was compeltly non functional, I just started back on it today. and it will take at least a week to get back on track. Every person is different but this is my personal experience.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0